# SDR IPXA2024030705540

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 62,896 hours, 21,345 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Leaking
- Location: R2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 WINDOW HAS LOUD SQUEAL WHICH STARTED ON CLIMB THROUGH DESCENT, AND IN CRUISE. EVIDENCE OF AIR LEAKAGE. PERFORMED R2 WINDOW ADJUSTMENT PER AMM 56-11-02-825-122, STEP 2.J(1)(H). APPLIED FILLET SEALANT TO LOWER AFT CORNER OF R2 SEAL PER AMM 56-11-11-404-006.G(7)(9). PRESSURIZED AIRCRAFT TO 4.0 DIFF, NO LEAKAGE NOTED.
